MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. EVIS EXERA II COLONOVIDEOSCOPE

OLYMPUS MEDICAL SYSTEMS CORP. EVIS EXERA II COLONOVIDEOSCOPE
Model Number PCF-H180AI
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The subject device has not been returned to omsc but was returned to olympus (b)(4) (ofr).Ofr sent the device to a third party laboratory for microbiological testing.As a result of the testing, no microbe was detected from the sample collected from the all channels of the device.The testing result cleared the french guideline.The exact cause of the reported event could not be conclusively determined at this time.If additional information becomes available, this report will be supplemented.
 
Event or Problem Description
Olympus medical systems corp.(omsc) was informed that as a result of multiple microbiological testing by the user facility, following microbes were detected from the sample collected from the subject device.[first time; (b)(6) 2020] stenotrophomonas maltophilia (103 cfu/150ml) [second time; (b)(6) 2020] polymorphic flora (countless bacteria cfu/150ml) the device had been reprocessed with a non-olympus automated endoscope reprocessor, soluscope serie4, using peracetic acid.There was no report of infection associated with this report.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information.Omsc reviewed the manufacturing history (dhr) of the subject device and confirmed no irregularity.The exact cause of the reported event could not be conclusively determined at this time.If additional information becomes available, this report will be supplemented.

Brand Name
EVIS EXERA II COLONOVIDEOSCOPE
Common Device Name
COLONOVIDEOSCOPE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
2951 ishikawa-cho
hachioji-shi, tokyo-to 192-8 507
JA  192-8507
MDR Report Key10099541
Report Number8010047-2020-02956
Device Sequence Number19684897
Product Code FDF
UDI-Device Identifier04953170339875
UDI-Public04953170339875
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K100584
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPCF-H180AI
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/05/2020
Supplement Date Received by Manufacturer06/22/2020
Initial Report FDA Received Date05/28/2020
Supplement Report FDA Received Date07/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1